# SDR FDEA200908183039

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 52,226 hours, 8,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - AT APPROX STA 1741, BETWEEN LONGERON 11 LT AND 13 LT FRAME, FOUND DENT.   REPAIRED AS IAW SRM 53-00-07 FIGURE 201 REPAIR 2, REVISION 41. REPETITIVE INSP REQUIRED,  INITIAL AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO CARRIED OUT IAW SRM 53-00-07 FIGURE 2, REVISION 41. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,  REVISION 107.
